MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS WITH AIR-ELIMINATING FILT; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS WITH AIR-ELIMINATING FILT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7336-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device iv line had separated from the luer lock end.Client reinserted the tubing back into the luer lock end and taped it, saw no further leaking.No patient injury was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Operator of device is unknown.Initial reporter also sent report to fda is unknown.
 
Additional Manufacturer Narrative
Other text: b5: additional information received on 03-aug-2022 via email and attached to complaint object: the incident happened during use.H6: event problem and evaluation codes: updates not required.
 
Additional Manufacturer Narrative
Event problem and evaluation codes: updated.Device evaluated by manufacturer: updated.H10: device evaluation: one sample was returned for investigation.The returned sample was received in used condition without original packaging.The sample was visually inspected under normal conditions of illumination to detect any condition that could cause the failure mode reported.One sample was received with the valve check detached a light mark of solvent were detected on tube tip; while the other was received with valve join to the tube.The sample that was received with the join was tested using the pressure tank and with colored water to detect any leak; during testing, a leak was detected.The complaint is confirmed.Based on the analysis conducted in the sample provided, the failure condition was possibly due to incorrect solvent dispense set up (insufficient solvent in solvent pot).The problem source was traced to manufacturing.For corrective action production personnel were notified by quality engineer as awareness for the failure mode reported by customer.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).

Brand Name
CADD ADMINISTRATION SETS WITH AIR-ELIMINATING FILT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
seventh street plaza
minneapolis, MN 55442
MDR Report Key14745772
Report Number3012307300-2022-12224
Device Sequence Number5327224
Product Code FPA
UDI-Device Identifier10610586027291
UDI-Public10610586027291
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/20/2025
Device Model Number21-7336-24
Device Catalogue Number21-7336-24
Device Lot Number4025381
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer08/03/2022
02/03/2023
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/25/2022
06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown